# SDR SWAA2025082206810

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 14,963 hours, 7,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR LH OVERWING EXIT HAS 3 LIGHTS INOP.<[01] R/R?D INTERIOR LH OVERWING EXIT BATTERY PACK PER AMM 33-51-06. OPS CK GOOD.
